Thanks for the quick response
Jul 7, 2008
Thankyou so much for your quick response really appreciated that. I meant to say I am currently on hiv treatment Prezista, Truvada Norvir for about 2 months. About 3 months before I was diagnosed I had some blood tests done which indicated I had hyperthyroidism. TSH levels were normal but my T4 and T3 were raised. I was seen by an endocronoglist and then I was diagnosed with Hiv not long after this. Since then my bloods for thyroid have returned to normal apart from a slightly raised T4 which the dr said theres nothing really wrong with that and its just the way I am. I am going to show your response to my GP and hope he will change his mind. My Testosterone was total testosterone btw sorry I forgot to mention that. I was looking around on the internet and thinking of ordering the stuff myself but I would rather do it under medical guidance. Many thanks again for your help. At last someone that listens. Best Regards & best of health to you. Adam
Response from Mr. Vergel
Do not order testosterone or anabolic steroids over the Internet, with or without a prescription. Your package can be intercepted by the Drug Enforcement Agency and you may get into some trouble.
In the US, testosterone is available by prescription in a regular pharmacy or compounding pharmacy. You doctor can call or fax the prescription in.
In your previous email you mentioned that you have all symptoms of low testosterone (low sex drive, lack of energy, etc.) In the US, some doctors will treat you with testosterone if you have hypogonadism-like symptoms and your total or free testosterone is in the low side of the normal range. But some doctors only go by the "normal range" and would be hard to convince them to treat based on symptoms. I really do not want to take sides on what approach is better. Some may argue that there may be other causes for your lack of sex drive and fatigue. If that is the case, they should look for the potential cause and not just refuse to provide you with a testosterone prescription.
I will probably generate some criticism for this email, but your email is not an uncommon one in my work.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.